Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Pueblo, CO

April 11, 2015Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 11, 2015, 4:41 PM MDT for Baca County, Colorado. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2015, 4:41 PM MDT (22:41 UTC)
Expired
Apr 11, 2015, 4:58 PM MDT
In force
17 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Dodge City radar (KDDC), 201 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 4:53 PM MDTHAIL 1Walsh, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 2:43 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WUUS55 KPUB 112241
SVRPUB
COC009-112315-
/O.NEW.KPUB.SV.W.0001.150411T2241Z-150411T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT SAT APR 11 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 515 PM MDT

* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALSH...OR
  15 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WALSH AND STONINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3725 10232 3741 10242 3760 10207 3756 10204
      3733 10204
TIME...MOT...LOC 2241Z 243DEG 20KT 3737 10229 

HAIL...1.00IN
WIND...60MPH
 
$$

ETP
2 follow-up statements
420 
WWUS55 KPUB 112250
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT SAT APR 11 2015

COC009-112315-
/O.CON.KPUB.SV.W.0001.000000T0000Z-150411T2315Z/
BACA CO-
450 PM MDT SAT APR 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL BACA COUNTY...

AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALSH...OR 11
MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3725 10232 3741 10242 3760 10207 3756 10204
      3733 10204
TIME...MOT...LOC 2250Z 243DEG 20KT 3739 10223 

HAIL...1.00IN
WIND...60MPH
 
$$

ETP
709 
WWUS55 KPUB 112258
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT SAT APR 11 2015

COC009-112307-
/O.CAN.KPUB.SV.W.0001.000000T0000Z-150411T2315Z/
BACA CO-
458 PM MDT SAT APR 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BACA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3725 10232 3741 10242 3760 10207 3756 10204
      3733 10204
TIME...MOT...LOC 2256Z 243DEG 20KT 3741 10218 

$$

ETP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:21 PM MDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 11, 3:21 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MDT SAT APR 11 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 247 PM MDT SAT APR 11 2015

...ONE OR TWO STRONG STORMS OVER THE FAR SE PLAINS LATER TODAY...

CURRENTLY...QUITE A BIT OF HIGH CLOUDINESS MOVING ACROSS THE CWA AT
2 PM. THIS CLOUDINESS ASSOCIATED WITH A JET STREAK RUNNING WSW-ENE
ACROSS N NM AND INTO FAR S COLO. A WEAK SHORT WAVE WAS NOTED OVER NW
COLO. AT THE SFC...NE-SW SFC TROUGH WAS FROM ROUGHLY LAMAR DOWN
TOWARDS TRINIDAD. FAIRLY STOUT SSE WINDS WERE ADVECTING MARGINAL
MOISTURE INTO THE FAR SE PLAINS AS DWPTS WERE IN THE MID 40S OVER
BACA COUNTY WITH 30S ELSEWHERE. SOME Q WERE NOTED JUST S OF THE
BORDER ACROSS NE NEW MEX.

REST OF TODAY...

MAIN CONCERN WILL BE THE POTENTIAL FOR ONE TO TWO HI BASED
SUPERCELLS TO GET SPUN UP OVER FAR SE COLO. SIMULATIONS HAVE BEEN
INDICATING THIS ALL MORNING AND GIVEN THE TRENDS IN DATA...BELIEVE
THIS WILL HAPPEN. MAIN THREAT WILL BE SOME HAIL UP TO AN INCH OR SO
AND WIND GUSTS AROUND 60 MPH. ANY ACTIVITY SHOULD MOVE OUT OF THE
REGION BY 7-ISH THIS EVENING.

MARGINAL CRITICAL WEATHER CONDITIONS WILL BE POSSIBLE THIS AFTERNOON
OVER PARTS OF THE SAN LUIS VALLEY (SLV).

TONIGHT...

EXPECT DRY CONDITIONS WITH PASSING HIGH CLOUDS...ESPECIALLY OVER THE
S PARTS OF THE CWA. LOWS SHOULD BE IN THE L40S PLAINS WITH 30S AND
20S MTNS/VALLEYS.

TOMORROW...

MID LVL TROUGH WILL PASS TO THE N OF THE REGION. THIS WILL DRAG A
WEAK COOL FRONT ACROSS THE REGION DURING THE AFTERNOON. VERY LITTLE
MSTR WITH THIS SYSTEM SO DO NOT ANTICIPATE ANY PRECIP WITH IT. WINDS
SHOULD SHIFT AROUND TO NE BY LATE IN THE AFTERNOON. EXPECT HIGH
TEMPS IN THE 75-80F RANGE MOST OF PLAINS WITH 65-L70S LWR ELEV OF EL
PASO COUNTY. 50S AND 60S MTNS/VALLEYS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 247 PM MDT SAT APR 11 2015

AFTER SEVERAL RUNS OF MODEL INCONSISTENCY...BETWEEN VARIOUS
OPERATIONAL SOLUTIONS...AND EACH INDIVIDUAL MODEL RUN...WE HAVE
STARTED TO CONVERGE ON A SOLUTION FOR THE EXTENDED PERIOD. THERE
ARE STILL SOME MODEL DIFFERENCES AND ENSEMBLE SPREADS ARE ON THE
HIGHER SIDE...BUT TRENDS INDICATE AN ACTIVE WEEK SETTING UP FOR
SOUTHERN COLORADO.

SUNDAY NIGHT THROUGH TUESDAY...GENERALLY QUIET CONDITIONS ARE
EXPECTED SUNDAY NIGHT WITH A FEW SHOWERS OVER THE MOUNTAINS
POSSIBLE THROUGH SUN DOWN. MEANWHILE...A WEAK UPPER LEVEL LOW OVER
SOUTHERN NEW MEXICO WILL BEGIN TO LIFT NORTHEAST. MODELS STILL
STRUGGLING WITH HOW FAR NORTH AND WEST THEY BRING THIS UPPER LEVEL
FEATURE. THE ECMWF IS FURTHEST SOUTH AND THE NAM IS WEST AND
NORTH. THE GFS IS BETWEEN THE TWO TRENDED THE FORECAST TOWARDS
THAT SOLUTION. AS THE UPPER LEVEL LOW DRIFTS NORTHEAST...A COLD
FRONT WILL PUSH ACROSS THE PLAINS WITH EASTERLY WRAP AROUND FLOW
FILLING IN BEHIND. THE GFS DEVELOPS LIGHT PRECIPITATION ALONG THE
NEW MEXICO BORDER...AND BANKS IT UP AGAINST THE SOUTHERN SANGRE DE
CRISTO MOUNTAINS THROUGHOUT THE DAY ON MONDAY AND INTO MONDAY
EVENING. HOW FAR NORTH OVER THE PLAINS THE LIGHT RAIN MAKES IT
WILL DEPEND ON THE UPPER SYSTEM TRACK...WITH THE NAM FEATURING
MORE WIDESPREAD ACTIVITY...AND THE ECMWF COMPLETELY DRY. EXPECT
ANY SHOWERS ACROSS THE AREA TO DISSIPATE MONDAY NIGHT AS THE UPPER
SYSTEM LIFTS ACROSS THE CENTRAL PLAINS.

THE NEXT UPPER LEVEL STORM SYSTEM IS FORECAST TO DROP OUT OF THE
PACIFIC NORTHWEST AND STRENGTHEN AS IT APPROACHES THE AREA ON
TUESDAY. INCREASING MOISTURE AND SOUTHWEST FLOW WILL SPREAD ACROSS
THE REGION AND SCATTERED SHOWER ACTIVITY IS FORECAST TO DEVELOP
OVER THE MOUNTAINS BY TUESDAY AFTERNOON.

WEDNESDAY INTO SATURDAY...MODELS NOW HAVE THE UPPER TROUGH
CLOSING OFF INTO AN UPPER LEVEL LOW OVER UTAH BY WEDNESDAY
MORNING. THE DIFFERENCE IS WHERE THEY TRACK THE UPPER LEVEL LOW.
THE GFS TAKES THE SYSTEM ACROSS NORTHERN NEW MEXICO...WHILE THE
ECMWF TAKES IT ACROSS SOUTHERN COLORADO. THE CURRENT GFS DEVELOPS
A FRONTAL BOUNDARY OVER THE PALMER DIVIDE...INTO NORTHEAST
COLORADO BY WEDNESDAY AFTERNOON...AND THUNDERSTORMS ARE LIKELY TO
BREAK OUT ALONG THE BOUNDARY. GIVEN THE DYNAMICS OF THE
SYSTEM...SOME COULD BE STRONG TO SEVERE. THE ECMWF KEEPS THIS
ACTIVITY MUCH FURTHER NORTH GIVEN ITS FORECAST STORM TRACK. THIS
WILL NEED TO BE MONITORED...IF THE BOUNDARY SETS UP FURTHER
SOUTH...MORE OF OUR CWA MAY BE IMPACTED BY THE POTENTIAL FOR
SEVERE WEATHER.

THE GFS DROPS A COLD FRONT SOUTH ACROSS THE PLAINS WEDNESDAY NIGHT
WITH UPSLOPE LOW LEVEL FLOW DEVELOPING AND WARM AIR OVER RUNNING
IN THE MID LEVELS. IT DEVELOPS HEAVY RAINFALL ALONG THE EASTERN
MOUNTAINS INTO THE EASTERN PLAINS OVERNIGHT. THE ECMWF DOES HAVE
PRECIPITATION ACROSS THE REGION WEDNESDAY NIGHT...BUT NOT AS HEAVY
DUE TO LACK OF UPSLOPE FLOW AND OVER RUNNING FURTHER NORTH.

THE UPPER LEVEL LOW IS FORECAST TO MOVE VERY SLOWLY ON THURSDAY
WITH A WARM FRONT DEVELOPING OVER THE SOUTHERN PLAINS. THIS WOULD
PROVIDE THE FOCUS FOR ANOTHER ROUND OF STRONG TO SEVERE
THUNDERSTORMS FOR THURSDAY AFTERNOON. THE GFS CONTINUES THE HEAVY
RAINFALL THROUGH THURSDAY...WHILE THE ECMWF HAS LIGHTER
PRECIPITATION AND LESS OF A SEVERE WEATHER THREAT.

THE UPPER SYSTEM WILL FINALLY MAKE ITS WAY EAST OF THE AREA FRIDAY
AFTERNOON WITH MOST LOCATIONS DRYING OUT AS WE MOVE INTO SATURDAY.

STAY TUNED TO THE FORECAST...ESPECIALLY FOR WEDNESDAY AND THURSDAY
AS SEVERE WEATHER MAY BE POSSIBLE...ALONG WITH HEAVY RAINFALL AND
MOUNTAIN SNOWS. HOPEFULLY MODELS WILL CONTINUE TO CONVERGE ON A
SOLUTION AND CONFIDENCE WILL GROW IN THE EXPECTED FORECAST. MOZLEY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 247 PM MDT SAT APR 11 2015

VFR CONDITIONS ANTICIPATED NEXT 24H AT ALL 3 TAF SITES...KPUB...KALS
AND KCOS. WINDS WILL BE LIGHT AND DIURNALLY DRIVEN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Apr 11, 11:33 AM MDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1133 AM MDT SAT APR 11 2015

COZ058>089-093>099-121745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1133 AM MDT SAT APR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH RESOLUTION COMPUTER SIMULATIONS LATE THIS MORNING CONTINUE
TO INDICATE ONE OR TWO THUNDERSTORMS...CAPABLE OF PRODUCING
MARGINALLY SEVERE WEATHER...WILL BE POSSIBLE AFTER 3 PM ACROSS
MAINLY BACA AND PROWERS COUNTIES. THE STORMS SHOULD CLEAR OUT OF
THE REGION BY 7 PM. THE PRIMARY THREATS WILL BE HAIL UP TO 1 INCH
IN DIAMETER AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PRIMARILY ISOLATED AFTERNOON AND EVENING SHOWERS THUNDERSTORMS ARE
ANTICIPATED SUNDAY AND MONDAY...ESPECIALLY OVER HIGHER TERRAIN
AND SOUTHERN LOCATIONS.

INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED
FROM TUESDAY INTO AT LEAST THURSDAY. THE PRIMARY THREAT WITH
THUNDERSTORMS WILL BE LIGHTNING AND LOCALIZED WIND GUSTS AROUND 50
MPH AT TIMES. THERE IS STILL QUITE A BIT OF UNCERTAINTY TO WHAT
WEATHER WILL AFFECT THE REGION DURING THE WEDNESDAY AND THURSDAY
TIME FRAME AS THE SIMULATIONS HAVE BEEN SHOWING VARYING DEGREES OF
INTENSITY AND LOCATION WITH THIS UPCOMING WEATHER SYSTEM. PLEASE
STAY TUNED FOR LATER UPDATES FOR THE WEATHER DURING THE MID WEEK
TIME FRAME.

IN ADDITION...THE POTENTIAL OF LOCALIZED ELEVATED FIRE WEATHER
CONDITIONS ARE ANTICIPATED SUNDAY...MONDAY AND WEDNESDAY.
ALSO...PRIMARILY HIGHER TERRAIN ACCUMULATING SNOW WILL BE
POSSIBLE...ESPECIALLY FROM LATER TUESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE FAR EASTERN PLAINS AFTER 3 PM THIS AFTERNOON
AND LASTING TIL ABOUT 7 PM THIS EVENING.

HODANISH

In the hours before

Special weather statement, Apr 11, 3:01 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT SAT APR 11 2015

COZ094-099-112130-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
301 PM MDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST
CENTRAL BACA COUNTIES UNTIL 330 PM MDT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF KIM...OR 30 MILES WEST OF
SPRINGFIELD...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM HAS THE POTENTIAL TO INTENSIFY AND POSSIBLY BECOME
SEVERE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR BACA COUNTY
UNTIL 8 PM THIS EVENING.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS AND WEST CENTRAL BACA COUNTIES.

LAT...LON 3724 10322 3742 10332 3764 10312 3741 10285
TIME...MOT...LOC 2100Z 224DEG 13KT 3742 10318

HODANISH
Special weather statement, Apr 11, 3:18 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT SAT APR 11 2015

COZ099-112145-
SPRINGFIELD VICINITY/BACA COUNTY CO-
318 PM MDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL
345 PM MDT...

AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF PRITCHETT...OR 23 MILES
WEST OF SPRINGFIELD...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BACA
COUNTY.

LAT...LON 3740 10307 3755 10307 3764 10273 3740 10263
TIME...MOT...LOC 2117Z 254DEG 24KT 3746 10304

HODANISH
Special weather statement, Apr 11, 3:40 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT SAT APR 11 2015

COZ098-099-112215-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
340 PM MDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND
NORTHWESTERN BACA COUNTIES UNTIL 415 PM MDT...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF PRITCHETT...OR 15 MILES
NORTHWEST OF SPRINGFIELD...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3746 10299 3757 10299 3766 10248 3739 10245
TIME...MOT...LOC 2140Z 264DEG 29KT 3750 10288

HODANISH
Special weather statement, Apr 11, 4:22 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT SAT APR 11 2015

COZ098-099-112245-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
422 PM MDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND NORTH
CENTRAL BACA COUNTIES UNTIL 445 PM MDT...

AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TWO BUTTES RESERVOIR...OR 12
MILES NORTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.

LAT...LON 3743 10272 3759 10282 3778 10246 3754 10231
TIME...MOT...LOC 2221Z 243DEG 21KT 3757 10271

ETP
Special weather statement, Apr 11, 4:32 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT SAT APR 11 2015

COZ099-112300-
SPRINGFIELD VICINITY/BACA COUNTY CO-
432 PM MDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BACA COUNTY UNTIL
500 PM MDT...

AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WALSH...OR 15 MILES EAST OF SPRINGFIELD...
MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH...VILAS AND STONINGTON.

LAT...LON 3722 10237 3739 10247 3760 10205 3732 10204
TIME...MOT...LOC 2231Z 243DEG 20KT 3735 10234

ETP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:01 PM MDTSpecial Weather StatementPUBBaca29 min
Apr 11, 3:18 PM MDTSpecial Weather StatementPUBBaca27 min
Apr 11, 3:40 PM MDTSpecial Weather StatementPUBBaca35 min
Apr 11, 4:22 PM MDTSpecial Weather StatementPUBBaca23 min
Apr 11, 4:32 PM MDTSpecial Weather StatementPUBBaca28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.